Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Irritation in ear and nose, sticky and clear discharge, body pain, fever, weakness. Help

Hello Doctor, I have a irritation in my right ear and nose which increases and starts problem in breathing cause some sticky clear cough kind of thing increases. Its not like a cough but it fills by nose and throat . Once this happens the very next day i start with body pain and fever and weakness. One Doctor said that its mild Asthematic attack and one said its Fungul infection. I was relieved with the medicines but it doesnt goes completly and returns immediately when i stop medicines. Please help
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi thanks for using HCM.

The symptoms suggest some problem in paranasal sinuses or in ear & nose. with examination we can diagnose your problem. The symptoms does not look like asthma or fungal infection. This tells more of post nasal discharge and nasal secretions.

You can follow the instruction given below for 3 days after discussing with your doctor and then contact us for further management as with the response we can diagnose your problem.
1. Do steam inhalation and hot water gargle three times a day.
2. Do regular breathing exercise every morning for 30 min.
3. Take montelukast with levocetrizine once daily and mometasone furoate nasal spray twice daily. These will help you.

Get back if you develop any other inflammatory symptoms like fever etc.

Wish you good health.

Answered: Thu, 19 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor